# SDR 98ZZZX1107

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2558M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890256
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 04008602
- Condition: Cracked
- Location: Mlg
- Part time: 3,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING TIRE, FOUND WHEEL CRACKED AT BOLT HOLE.  HOLE APPEARED TO BE DRILLED OFF-CENTER.  ALSO, AREA BELOW TIRE BEAD GOUGED PREVIOUSLY BY SHARP OBJECT USED TO BREAK TIRE LOOSE.  WHEEL REPLACED WITH NEW.
